# SDR MASA200700788

- Difficulty date: November 10, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 28,923 hours, 20,971 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 519
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,455 hours, 7,905 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2779 PHX - FLAPS FAIL IN TRANSIT 0 TO 8 DEGREES.  REMOVED AND REPLACED FECU, RIG FLAPS, C/W PART A AND B.
